0
TECHNICAL PAPERS

Asymptotic Rejection of Periodic Disturbances With Fixed or Varying Period

[+] Author and Article Information
Shiang-Hwua Yu, Jwu-Sheng Hu

Department of Electrical and Control Engineering, National Chiao Tung University, 1001 Ta Hsueh Road, Hsinchu, Taiwan 300

J. Dyn. Sys., Meas., Control 123(3), 324-329 (Jul 26, 2000) (6 pages) doi:10.1115/1.1389309 History: Received July 26, 2000
Copyright © 2001 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
A classical disturbance rejection problem
Grahic Jump Location
A discrete-time repetitive control system
Grahic Jump Location
Frequency response of the lowpass delay filter D (the gray line in the phase diagram is the desired phases)
Grahic Jump Location
An active noise cancellation system
Grahic Jump Location
Frequency response of the plant P(z)
Grahic Jump Location
Frequency response of the lowpass delay filter D(z) (the gray line in the phase diagram is the desired phases)
Grahic Jump Location
Magnitude response of C(e)P(e) (above) and D(e)(1−C(e)P(e)) (below)
Grahic Jump Location
The cancellation error signals (above: the integer delay tuning method; below: the fractional delay tuning method).

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In